MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2+; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2+; KNEE COMPONENT
Model Number KTCCNP21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to peri prosthetic fracture.Component not revised: advance ii medial pivot tibia insert sz 2 right 12mm product id: kimp212r lot #: 04480875.Advance recessed all poly patella high dome 25mm product id: kprc25hi lot #: 05485149.Revision njr number: 4058499.Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 2+
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10183525
Report Number3010536692-2020-00397
Device Sequence Number10990053
Product Code HRY
UDI-Device IdentifierM684KTCCNP211
UDI-PublicM684KTCCNP211
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP21
Device Catalogue NumberKTCCNP21
Device Lot Number04480120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;